MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; TELESCOPE 30° Ø 4MM WL

RICHARD WOLF GMBH PANOVIEW; TELESCOPE 30° Ø 4MM WL
Model Number 8654422
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rw gmbh considers this mdr open, the instrument has not yet been sent for examination by the user.As soon as the examination is completed, a report will be submitted.Rw mic is submitting this report on behalf of rw gmbh.
 
Event or Problem Description
It was reported by the user facility to rw gmbh: "the unit was repaired the last month directly rw, the customer use this unit just 19 days (7 surgical procedures) and then the unit present opacity again.The operation was cancelled.".
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Follow-up report #1 is to provide fda with missing information, new information, and changed information.Missing information: user facility was contacted 3 times in an effort to collect patient information and user information.As of 07/26/2018, rwmic has not received a response.The examination in the responsible department has resulted in the following findings: the gl socket is corroded (porous) and there is contamination/encrustation on the outlook gl, and the cladding tube is slightly bent.The cause is due to chemical influences.Due to dried residues, the distal surface and the light end surfaces are attacked (pitting corrosion) and porous/damaged(leaking).Attack on the distal surface/outlook can occur if residues remaining on the viewing surface dry during steam sterilization at 134°c and are thermally stressed by the interaction.The 8654422 optik 30° ø 4mm nl 300mm is in the program since 08.10.2003.The serial number 1100738221 comes from the production order 147506 and was booked on 05.02.2021 with 15 other optics on stock.The optics in question were shipped to the customer in colombia with delivery bill #81887133 on 02/25/2021.On 28.06.2021 this optic was last at rw gmbh for repair.The defect was among other things moisture in the system and led to turbidity.The ga -s001 / en / 2019-12 v12.0 / pk19-9563 contains the following applicable warnings for these errors: 7.2.3 image quality.Caution! increased hazard potential with clouded image! injuries to the patient are possible.Stop the procedure for safety reasons.Check the image quality of the endoscope before use (chapter 8.3).8 inspection.Caution! be careful with damaged and incomplete products! injuries to the patient, user and third parties are possible.Perform checks before and after each use.Do not use products that are damaged, incomplete or have loose parts.Send damaged products with the loose parts for repair.Do not attempt to carry out repairs yourself.8.2 visual inspection.Check endoscopes, especially in the distal area, and accessories for: - damage; - sharp edges; - loose or missing parts; - rough surfaces.Labels and markings required for safe and proper use must be legible.Missing, illegible labels and markings that lead to errors in handling and reprocessing must be restored.8.3 functional check.Check image quality and light output with system components.Check glass surfaces for coatings.Coatings on glass surfaces can cause a blotchy or cloudy field of view and significantly degrade light transmissi-on.Clean glass surfaces with a swab soaked in alcohol (wood, not metal or plastic), stubborn deposits with a suitable instrument cleaner.In our risk analysis a1-1, manufacturing-related, handling-related and design-related hazards with regard to a functional impairment as well as risks due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered and compared with a suitable instrument cleaner.Probability of occurrence were considered and assessed with an acceptable risk.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
The purpose of this submission is to report the results of the device evaluation.Please see manufacturers narrative.

Brand Name
PANOVIEW
Common Device Name
TELESCOPE 30° Ø 4MM WL
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen 75438
GM  75438
MDR Report Key12562567
Report Number9611102-2021-00033
Device Sequence Number17163718
Product Code GCM
UDI-Device Identifier04055207018798
UDI-Public04055207018798
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K993103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8654422
Device Catalogue Number8654.422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/09/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1